# SDR UPS02838687

- Difficulty date: May 25, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON 36 IS CRACKED UNDER FLANGE AT APPROX FS 1272.  REMOVED LONGERON SECTION, 2 LONGERON SPLICES, SPLICES FOUND IN LIMITS IAW 53-2-0.  LOCATED & DRILLED NEW LONGERON SECTION, INSTALLED NEW LONGERON SECTION AND 2 LONGERON SPLICE IAW DC8 SRM 51-1-20D.
